MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK SPHERE FEMUR; CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK SPHERE FEMUR; CEMENTED FEMORAL COMPONENT
Catalog Number 02.12.0003L
Health Effect - Clinical Code Pain (1994)
Date of Event 12/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 18 december 2018 the patient matched department analyzed the case: our analysis of the myknee process of this case found no deviations from the standard procedures.Each step has been performed correctly.Batch reviews performed on 28 december 2018: lot 142053: (b)(4) items manufactured and released on 28 april 2014.Expiration date: 2019-03-31.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.Gmk sphere pe tibial insert code 02.12.0310fl lot.141791 (k121416): (b)(4) items manufactured and released on 06 june 2014.Expiration date: 2019-04-30.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.Gmk tibial tray code 02.07.1203l lot.142697 (k090988): (b)(4) items manufactured and released on 02 july 2014.Expiration date: 2019-05-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.On 02 january 2019 the medical affairs director made the following analysis: revision of primary tka after 4.4 years.According to report, the cause for revision is pain and instability.The low-quality xrays do not allow any further analysis.Secondary instability may be due to progress of disease or to secondary ligament laxity.We could not see, probably because of image quality, radiographic signs of mobilization.No conclusion can be drawn as to the causes of this reintervention.
 
Event or Problem Description
Revision surgery due to pain and instability 4 years and 4 months after the primary surgery.All the components were revised.

Brand Name
GMK SPHERE FEMUR
Common Device Name
CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8208010
Report Number3005180920-2018-01047
Device Sequence Number276520
Product Code JWH
UDI-Device Identifier07630030825811
UDI-Public07630030825811
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue Number02.12.0003L
Device Lot Number142053
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2018
Initial Report FDA Received Date01/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight80